# SDR REXA2012020600187

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 20,064 hours, 17,855 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR ISIS UNRELIABLE- SHOWING AS MUCH AS 30 DEGREE NOSE DOWN WHILE STRAIGHT AND LEVEL AND UP TO 90 DEGREE BANKS L/R WHEN STRAIGHT.  ATTITUDE INDICATION AFFECTED ONLY.  SPEED AND ALTITUDE OK.  REMOVED AND REPLACED ISIS IAW AMM 34-14-01.  A/C OK FOR SERVICE, OPS CHECK GOOD.
